Each hard gelatin capsule contains Paracetamol 500 mg, which is the active ingredient, As well as the active ingredient, the capsules also contain: Pregelatinised Maize Starch, Magnesium Stearate, Sodium Laurilsulfate, The capsule shell contains Titanium Dioxide (E171), Erythrosine (E127), Quinoline Yellow (E104), Patent Blue V (E131), Gelatin, Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216), The pack contains 16 hard gelatin capsules with a red cap and white body
Preparation & Storage
- Adults and children over 12 years: 1 caplet taken with water every 4 hours, if needed, up to 3 caplets in 24 hours.WARNINGS.Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Talk to your pharmacist or doctor if you are taking any other medicines, especially aspirin or other non-steroidal anti-inflammatory drugs, blood thinning drugs (warfarin), drugs t
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.